# SDR R7MA312832477

- Difficulty date: November 25, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Part serial: M4422
- Condition: Worn
- Location: Main Rotor
- Part time: 782 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX, OUTBOARD BUSHINGS WORN AND LOOSE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
